On the homomorphisms of sum logics
Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 2, pp. 223-228.
@article{AIHPA_1991__54_2_223_0,
     author = {Pulmannov\'a, S. and Dvure\v{c}enskij, A.},
     title = {On the homomorphisms of sum logics},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {223--228},
     publisher = {Gauthier-Villars},
     volume = {54},
     number = {2},
     year = {1991},
     mrnumber = {1110654},
     zbl = {0739.03037},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1991__54_2_223_0/}
}
TY  - JOUR
AU  - Pulmannová, S.
AU  - Dvurečenskij, A.
TI  - On the homomorphisms of sum logics
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1991
SP  - 223
EP  - 228
VL  - 54
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1991__54_2_223_0/
LA  - en
ID  - AIHPA_1991__54_2_223_0
ER  - 
%0 Journal Article
%A Pulmannová, S.
%A Dvurečenskij, A.
%T On the homomorphisms of sum logics
%J Annales de l'I.H.P. Physique théorique
%D 1991
%P 223-228
%V 54
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1991__54_2_223_0/
%G en
%F AIHPA_1991__54_2_223_0
Pulmannová, S.; Dvurečenskij, A. On the homomorphisms of sum logics. Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 2, pp. 223-228. http://archive.numdam.org/item/AIHPA_1991__54_2_223_0/

[1] D. Aerts and I. Daubechies, About the Structure Preserving Maps of a QuantumMechanical Proposition System, Helv. Phys. Acta, Vol. 51, 1978, pp. 637-660. | MR

[2] D. Aerts and I. Daubechies, Simple Proof that the Structure Preserving Maps Between Quantum Mechanical Propositional Systems Conserve the Angles, Helv. Phys. Acta, Vol. 56, 1983, pp. 1187-1190. | MR

[3] A. Dvurečenskij, Generalization of Maeda's Theorem, Int. J. Theor. Phys., Vol. 25, 1986, pp. 1117-1124. | MR | Zbl

[4] H. Dye, On the Geometry of Projections in Certain Operator Algebras, Ann. Math., Vol. 61, 1955, pp. 73-89. | MR | Zbl

[5] S. Gudder, Spectral Methods for a Generalized Probability Theory, Trans. Am. Math. Soc., Vol. 119, 1965, pp. 428-442. | MR | Zbl

[6] S. Gudder, Uniqueness and Existence Properties of Bounded Observables, Pac. J. Math., Vol. 19, 1966, pp. 81-93, pp. 588-589. | MR | Zbl

[7] J. Hamhalter, Orthogonal Vector Measures, Proc. 2nd Winter School on Measure Theory, Liptovský Ján 1990 (to appear). | MR | Zbl

[8] R. Jajte and A. Paszkiewicz, Vector Measures on the Closed Subspaces of a Hilbert Space, Studia Math., Vol. 63, 1978, pp. 229-251. | MR | Zbl

[9] P. Kruszynski, Extensions of Gleason Theorem, Quantum Probability and Applications to Quantum Theory of Irreversible Processes, Proc. Villa Mondragone, 1982, LNM 1055, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1984, pp. 210-227. | MR | Zbl

[10] P. Kruszynski, Vector Measures on Orthocomplemented Lattices, Math. Proceedings, Vol. A 91, 1988, pp. 427-442. | MR | Zbl

[11] T. Matolczi, Tensor Product of Hilbert Lattices and Free Orthodistributive Product of Orthomodular Lattices, Acta Sci. Math., Vol. 37, 1975, pp. 263-272. | MR | Zbl

[12] S. Pulmannová and A. Dvurečenskij, Sum Logics, Vector-Valued Measures and Representations, Ann. Inst. Henri Poincaré, Phys. Théor., Vol. 53, 1990, pp. 83-95. | Numdam | MR | Zbl

[13] V. Varadarajan, Geometry of Quantum Theory, Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1985. | MR | Zbl

[14] R. Wright, The Structure of Projection-Valued States, a Generalization of Wigner's Theorem, Int. J. Theor. Phys., Vol. 16, 1977, pp. 567-573. | MR | Zbl